# SDR UALA2013052303591

- Difficulty date: May 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 40,636 hours, 16,647 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR DURING GROUND CONTROL CHECK IN FULL UP POSITION SAGGED BUT WAS STILL IN BOX.  CREW ALSO REPORTED ENROUTE, RT ELEVATOR NOW BELOW LEVEL BOX. PLANE FLYS NORMAL. COMPLIED WITH DDP. INDICATION PROBLEM ONLY. FOUND RIGHT ELEVATOR IS SAGGING, WHEN GREEN HYD IS DEPRESSURIZED RT ELEVATOR CENTERS. ADJUSTED RIGHT ELEVATOR INBD. YELLOW SERVO ACTUATOR IAW  MM.
